# SDR IPXA2015042488350

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,197 hours, 10,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RT WING LOWER L/E SKIN CRACKED AT FWD IB CORNER OF REFUEL PANEL DOOR,  XOS 610.  REPAIRED RT WING L/E SKIN XOS 610 CRACK IAW SRM 57-40-01, REPAIR 18, FIG 201.
